PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1998 October; 91(10): 541–542.
PMCID: PMC1296919

Short gastric artery perforation after use of 'ecstasy'.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (551K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Henry JA, Jeffreys KJ, Dawling S. Toxicity and deaths from 3,4-methylenedioxymethamphetamine ("ecstasy") Lancet. 1992 Aug 15;340(8816):384–387. [PubMed]
  • Brown C, Osterloh J. Multiple severe complications from recreational ingestion of MDMA ('Ecstasy') JAMA. 1987 Aug 14;258(6):780–781. [PubMed]
  • Benazzi F, Mazzoli M. Psychiatric illness associated with "ecstasy". Lancet. 1991 Dec 14;338(8781):1520–1520. [PubMed]
  • Siegel DM, Siegel SF. An unusual presentation of periarteritis nodosa. Ann Emerg Med. 1988 Apr;17(4):365–367. [PubMed]
  • Gledhill JA, Moore DF, Bell D, Henry JA. Subarachnoid haemorrhage associated with MDMA abuse. J Neurol Neurosurg Psychiatry. 1993 Sep;56(9):1036–1037. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press